# SDR SWIA202161089

- Difficulty date: September 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N188SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000628
- Aircraft time: 13,244 hours, 7,910 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD ELEVATOR PCU FAILED BACKLASH CHECK / REMOVED AND REPLACED BOLT, BUSHING AND NUT THAT ATTACHES R/H INBD ELEVATOR PCU TOGGLE LINK TO ELEVATOR STRUCTURE. REF. E175 AMM 27-32-01 / ASSET# TC2-8609 / CAL. DATE 8-3-22
